MAUDE Adverse Event Report: COVIDIEN TRAILBLAZER ANGLED; CATHETER, PERCUTANEOUS

COVIDIEN TRAILBLAZER ANGLED; CATHETER, PERCUTANEOUS
Catalog Number ASC-014-150
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a peripheral artery procedure involving the trailblazer angled support catheter in the tibial/popliteal trunk, detachment/fracture of the device tip occurred.The tip was broken but remained attached to the catheter.The procedure was completed using a new device that was not a medtronic product.The patient was alive with no injury.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: a trailblazer device was returned for evaluation.Device was decontaminated with a cidex opa solution and a tergazyme soak.The size on the strain relief was 0.14in x 150cm.The tip had fractured and not fully detached from the device.A 0.014in inhouse wire was attempted to be advanced via the tip and it could not exit the hub.The tip had fractured at the distal marker band and was not detached from the catheter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
TRAILBLAZER ANGLED
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24685666
Report Number2183870-2026-00130
Device Sequence Number9652907
Product Code DQY
UDI-Device Identifier00763000770310
UDI-Public(01)00763000770310(17)280619(10)C128393(20)04
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASC-014-150
Device Lot NumberC128393
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/29/2026
05/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/22/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown